# SDR ASAA0480369

- Difficulty date: May 3, 2004
- Submitted: June 19, 2004
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Mount
- Part number: 39286495
- Condition: Cracked
- Location: Antenna
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND .5 INCH CRACK ON MOUNT AREA OF FEED ASSEMBLY RIGHT SIDE OF TAIL CONE.  REPAIR IAW EA.  (M)
